# SDR FDEA201004081100

- Difficulty date: April 8, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363714
- Condition: Gouged
- Location: Bs 660-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED LOBE SEAT TRACK MAIN CABIN BS 681 RBL 62 REMOVED DAMAGED SEAT TRACK FROM ST 660 T0 STA 740 RBL 62 AT EXISTING SPLICES IAW SRM 51-30-2. DRILLED AND DEBURED NEW SEAT TRACK SIZE 80" IAW SRM 51-30-5 AND SRM 53-10-20 FIG 7A. TREATED AND PRIMED PART IAW SRM 51-10-2.  INSTALLED SEAT TRACK AND SPLICES IAW SRM 51-30-2.
